MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000068455

Медицинская библиотека · Dermatology (Basel, Switzerland) · 2003

Cutaneous recall reactions with systemic fluorouracil.

Kirkup M E, Narayan S, Kennedy C T C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

5-Fluorouracil is used extensively to treat actinic keratoses as there is selective excessive uptake of 5-fluorouracil in rapidly dividing cells, thus causing inflammation in lesional skin. We report 2 cases of inflammation occurring on clinically normal skin after fluorouracil had been administered parenterally for carcinoma of the oesophagogastric junction and lower third of the oesophagus, respectively. In the first case, actinic keratoses had previously been treated with topical fluorouracil and in the second case, although there were no previous actinic keratoses, there was a high degree of previous solar exposure of the affected areas. In each case, there was a good response to topical steroid application. No recurrence was experienced on further doses of systemic fluorouracil when the skin was treated prophylactically with topical steroids. Recognition of these reactions is important if unnecessary discontinuation of chemotherapeutic drugs is to be avoided as a result of fear of allergic drug reactions.

Для цитирования: Kirkup M E, Narayan S, Kennedy C T C. Cutaneous recall reactions with systemic fluorouracil.. Dermatology (Basel, Switzerland). 2003. DOI: 10.1159/000068455.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.